# SDR UIEA99053

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507MC
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Center Wing
- Part time: 85,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GEAR WHEEL, SPOT CORROSION FOUND ON CENTER TANK REAR SPAR WEB BEHIND THE BS 1241 LT BULKHEAD FITTING.  REF:  AD 98-26-23 AND SB 747-57-2263R2.  CORROSION REMOVED IAW SB 747-57 2263 REV R2 AND FAX KLM TLS 99-0008H.  FORM 8110-3 ISSUED.
